Journal of Siberian Federal University. Mathematics & Physics / Study of a Logarithmic Barrier Approach for Linear Semidefinite Programming

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Authors
Leulmi, Assma; Merikhi, Bachir; Benterki, Djamel
Contact information
Leulmi, Assma: Department of Mathematics University of Skikda Algeria; ; Merikhi, Bachir: Department of Mathematics Ferhat Abbas Setif University Algeria; Benterki, Djamel: Department of Mathematics Ferhat Abbas Setif University Algeria
Keywords
semidefinite programming; interior-point methods; logarithmic barrier methods; line search
Abstract

In this paper, we present a logarithmic barrier interior-point method for solving a semidefinite program- ming problem. Newton’s method is used to compute the descent direction, and minorant function are used as an efficient alternative to line search methods to determine the displacement step along the direction in order to reduce the computation cost.

Pages
300–312
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71603